Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 149, NWS Louisville, KY

June 26, 20186 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 11:46 AM CDT for 6 counties in Kentucky. It was in force for 29 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 11:46 AM CDT (16:46 UTC)
Expired
Jun 26, 2018, 12:15 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY, Larue County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:53 AM CDTTSTM WND DMG3 Sw Madrid, KYTREE FELL ON POWER LINES ON STATE ROAD 737.
Jun 26, 11:54 AM CDTTSTM WND DMG1 E Harned, KYBUILDING UNDER CONSTRUCTION (JUST THE FRAME) WAS FLATTENED. TREES WERE ALSO REPORTED DOWN IN THE CENTRAL/NORTHERN PART OF THE COUNTY.
Jun 26, 11:59 AM CDTTSTM WND DMGHarned, KYA TREE FELL ON THE CORNER OF A HOUSE IN HARNED.
Jun 26, 12:01 PM CDTTSTM WND DMG4 Ssw Guston, KYTREE DOWN ON S STATE ROAD 333.
Jun 26, 12:03 PM CDTTSTM WND DMG4 Nnw Hudson, KYCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 NNW HUDSON. TREE DOWN ON POWER LINES ON STATE ROAD 1073.
Jun 26, 12:03 PM CDTTSTM WND DMG4 Nnw Hudson, KYTREE DOWN ON STATE ROAD 1073.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 9:26 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2005 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

972 
WUUS53 KLMK 261646
SVRLMK
KYC027-085-093-099-123-163-261715-
/O.NEW.KLMK.SV.W.0149.180626T1646Z-180626T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1246 PM EDT TUE JUN 26 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Meade County in central Kentucky...
  Southwestern Larue County in central Kentucky...
  Northwestern Hart County in central Kentucky...
  Eastern Grayson County in central Kentucky...
  Hardin County in central Kentucky...
  Southeastern Breckinridge County in central Kentucky...

* Until 115 PM EDT/1215 PM CDT/

* At 1246 PM EDT/1146 AM CDT/, severe thunderstorms were located
  along a line extending from near Hardinsburg to 12 miles northwest
  of Munfordville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Elizabethtown, Leitchfield, Hodgenville, Hardinsburg, Radcliff,
  Vine Grove, Irvington, Clarkson, Upton and Sonora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3789 8602 3750 8560 3733 8600 3741 8639
      3787 8645
TIME...MOT...LOC 1646Z 235DEG 33KT 3779 8636 3743 8599 

HAIL...<.75IN
WIND...60MPH
 
$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:49 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 26, 9:49 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018

.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018

Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.

WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.

Expect a downward trend in the SVR threat after 21Z.

&&

.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018

...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...

In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening.  This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor.  Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s.  In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.

For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky.  Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon.  We'll see some delay in
destabilization early this morning, due to low clouds.  However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon.  Shear parameters continue to look rather
marginal for organized severe weather.  However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.

Of greater concern is the heavy rainfall potential.  MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday.  Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat.  For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area.  Mainly in areas
generally south of the I-64 corridor.  While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.

Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south.  Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.

For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight.  Initial thoughts were to allow
flash flood watch to continue into the overnight period.  However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence.  Therefore, will
allow the watch to go until 03Z.  An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018

Wednesday - Wednesday Night...

Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.

Thursday - Saturday Night...

Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.

The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.

Sunday - Monday...

The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.

&&

.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018

Quasi-stationary frontal boundary will remain draped across the
region today.  This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours.  Upstream perturbation is currently over central MO.  Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours.  Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.

Outside of storms, we're expecting VFR conditions.  However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX.  These low clouds should scour out by mid-morning and
return to VFR conditions.  Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening.  Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.

For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.

KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
     038>041-045>049-053>057-061>067-070>078-081-082.

&&

Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJ
Hazardous weather outlook, Jun 26, 5:43 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
643 AM EDT Tue Jun 26 2018

INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057-
061>067-070>078-081-082-271045-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles,
Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

INZ076>079-092-KYZ031>033-036-037-042-043-271045-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-
Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown,
Cynthiana, Paris, and Carlisle
643 AM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

In the hours before

Special weather statement, Jun 26, 11:00 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
1200 PM EDT TUE JUN 26 2018

KYZ066-077-078-261645-
Russell-Casey-Adair-
1200 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSSELL...SOUTHERN
CASEY AND NORTHEASTERN ADAIR COUNTIES...

At 1200 PM EDT/1100 AM CDT/, a strong thunderstorm was located 9
miles northwest of Cains Store, moving east at 20 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Russell Springs, Mintonville, Lawhorn Hill, Windsor, Teddy, Webbs
Cross Roads, Sano, Gilpin, Cantown and Decatur.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3707 8519 3727 8514 3732 8477 3721 8475
      3712 8490 3706 8491
TIME...MOT...LOC 1600Z 264DEG 17KT 3719 8501

AMS
Local storm report, Jun 26, 11:25 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLASH FLOOD      2 ENE HUSTONVILLE       37.48N 84.79W
06/26/2018                   LINCOLN            KY   EMERGENCY MNGR

            WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
            GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
            78 WEST OF STANFORD, KY 2141, KY 1194 WEST
            OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
            SALEM RD, TRAILER PARK FLOODED. AL SCHULER
            RD, WATER WASHOUT OF ROAD. HUSTONVILLE
            FLOODED. LIBERTY ST FLOODED.

&&

JMB
Special weather statement, Jun 26, 11:38 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
1238 PM EDT TUE JUN 26 2018

KYZ036-037-042-043-049-261715-
Bourbon-Scott-Nicholas-Clark-Harrison-
1238 PM EDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SCOTT...
NORTH CENTRAL CLARK...BOURBON...NICHOLAS AND HARRISON COUNTIES...

At 1237 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles southwest of Falmouth to 6 miles
east of Cynthiana to near Sideview. Movement was northeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Paris, Cynthiana, Carlisle, Breckinridge, Millersburg, North
Middletown, Berry, Blacks Crossroads, Alberta and Renaker.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3813 8407 3809 8406 3806 8418 3835 8438
      3846 8460 3854 8448 3857 8441 3858 8420
      3855 8421 3855 8416 3849 8417 3843 8400
      3842 8400 3844 8397 3836 8392 3836 8389
      3835 8390 3836 8387 3831 8383
TIME...MOT...LOC 1637Z 237DEG 27KT 3854 8441 3837 8417 3814 8410

AMS
Special weather statement, Jun 26, 11:39 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
1239 PM EDT TUE JUN 26 2018

KYZ035-036-040-261730-
Scott-Woodford-Franklin-
1239 PM EDT TUE JUN 26 2018

...HEAVY RAINS CAUSING TEMPORARY DRAINAGE OVERFLOWS...

Reports from Emergency Management and social media indicate that
torrential rainfall rates from storms that moved through the area
since late this morning.  Since the storms have exited the area, the
water will recede quickly.  However, grounds have become saturated,
so additional storms coming in later today could cause waters to
rise again.

When driving, never drive through water-covered roads.  Turn Around,
Don't Drown.

LAT...LON 3818 8448 3818 8449 3809 8483 3810 8484
      3811 8484 3816 8488 3821 8477 3832 8474
TIME...MOT...LOC 1631Z 000DEG 0KT 3820 8470

JBS
Local storm report, Jun 26, 11:41 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1241 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     2 SW JUNCTION CITY      37.57N 84.82W
06/26/2018                   BOYLE              KY   911 CALL CENTER

            POWER LINE DOWN ON WHITE OAK ROAD. EXTREMELY
            HIGH WATER IN AREA AS WELL.

&&

SSC
Local storm report, Jun 26, 11:45 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     TSTM WND DMG     2 ENE FRANKFORT         38.20N 84.83W
06/26/2018                   FRANKLIN           KY   EMERGENCY MNGR

            TREE DOWN VERSAILLES RD.

&&

JMB

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:19 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more41 hr
Jun 26, 6:38 AM CDTFlash Flood WarningLMKBoyle, Casey, Lincoln, Marion7 hr
Jun 26, 9:30 AM CDTSpecial Weather StatementLMKAnderson30 min
Jun 26, 9:30 AM CDTSevere Thunderstorm WarningLMKTaylor30 min
Jun 26, 9:38 AM CDTSpecial Weather StatementLMKMadison52 min
Jun 26, 9:50 AM CDTSpecial Weather StatementLMKLarue40 min
Jun 26, 9:51 AM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor24 min
Jun 26, 10:04 AM CDTSpecial Weather StatementLMKAnderson, Franklin, Woodford41 min
Jun 26, 10:06 AM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 26, 10:13 AM CDTAreal Flood AdvisoryLMKMadison3 hr
Jun 26, 10:16 AM CDTSpecial Weather StatementLMKLincoln29 min
Jun 26, 10:21 AM CDTSpecial Weather StatementLMKMercer, Washington24 min
Jun 26, 10:38 AM CDTSpecial Weather StatementLMKBourbon, Fayette, Scott37 min
Jun 26, 10:40 AM CDTSpecial Weather StatementLMKHancock65 min
Jun 26, 10:42 AM CDTSpecial Weather StatementLMKBoyle, Washington48 min
Jun 26, 10:46 AM CDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford29 min
Jun 26, 10:52 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Nelson, Washington38 min
Jun 26, 11:00 AM CDTSpecial Weather StatementLMKCasey45 min
Jun 26, 11:05 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott40 min
Jun 26, 11:07 AM CDTSevere Thunderstorm WarningLMKHancock, Ohio23 min
Jun 26, 11:25 AM CDTSevere Thunderstorm WarningLMKMeade20 min
Jun 26, 11:29 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio31 min
Jun 26, 11:38 AM CDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas37 min
Jun 26, 11:39 AM CDTSpecial Weather StatementLMKScott51 min
Jun 26, 11:40 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade35 min
Jun 26, 12:04 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson41 min
Jun 26, 12:07 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor23 min
Jun 26, 12:08 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson37 min
Jun 26, 12:14 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade35 min
Jun 26, 12:17 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren43 min
Jun 26, 12:23 PM CDTSevere Thunderstorm WarningLMKTrimble37 min
Jun 26, 12:24 PM CDTSpecial Weather StatementLMKClark21 min
Jun 26, 12:30 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Metcalfe, Taylor30 min
Jun 26, 12:32 PM CDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Washington43 min
Jun 26, 12:34 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Oldham, Shelby, Spencer41 min
Jun 26, 12:38 PM CDTSpecial Weather StatementLMKAllen37 min
Jun 26, 12:42 PM CDTAreal Flood AdvisoryLMKCasey, Taylor3 hr
Jun 26, 12:45 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 12:46 PM CDTTornado WarningLMKJefferson, Oldham, Shelby14 min
Jun 26, 12:48 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren27 min
Jun 26, 12:52 PM CDTFlash Flood WarningLMKScott3 hr
Jun 26, 12:55 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe35 min
Jun 26, 12:58 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble32 min
Jun 26, 1:00 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Casey, Green, Hart, Metcalfe and 1 more30 min
Jun 26, 1:13 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
Jun 26, 1:13 PM CDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford32 min
Jun 26, 1:20 PM CDTTornado WarningLMKAdair, Cumberland, Metcalfe17 min
Jun 26, 1:26 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe34 min
Jun 26, 1:27 PM CDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor and 1 more3 hr
Jun 26, 1:28 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Harrison, Scott, Woodford32 min
Jun 26, 1:31 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Jun 26, 1:38 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Russell3 hr
Jun 26, 1:38 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe14 min
Jun 26, 1:40 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Clinton, Cumberland, Monroe, Russell35 min
Jun 26, 1:41 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Woodford34 min
Jun 26, 1:49 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison26 min
Jun 26, 1:51 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min
Jun 26, 1:55 PM CDTAreal Flood WarningLMKBoyle, Casey, Lincoln, Marion3 hr
Jun 26, 2:01 PM CDTSpecial Weather StatementLMKRussell14 min
Jun 26, 2:01 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott29 min
Jun 26, 2:14 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell31 min
Jun 26, 2:44 PM CDTAreal Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jun 26, 6:49 PM CDTSpecial Weather StatementLMKHancock, Ohio41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.